Show simple item record

dc.contributor.authorZUCKERMAN, MARTIN MICHAEL
dc.date.accessioned2018-07-12T17:46:41Z
dc.date.available2018-07-12T17:46:41Z
dc.date.issued1967
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 28-05, Section: B, page: 2045.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:6714589
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1819
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleFINITE VERSIONS OF THE AXIOM OF CHOICE
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record